# SDR 96ZZZM1532

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND LOWER LEADING EDGE PANEL VERTICAL STABILIZER LOWER ENDS OF RIBS CRACKED, LEFT AND RIGHT SIDE.  REPAIRED PER SRM 55-30-102, FIGURE 201.
